MathSciNet Relay Station
MathSciNet bibliographic data
MR913448 (89a:11029) 11D09 (11G05 14K07)
Pinch, R. G. E. Simultaneous Pellian equations. Math. Proc. Cambridge Philos. Soc. 103 (1988), no. 1, 35–46.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement